Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Using Nuvaring. Dark spotting after removing it. Should I put it in again?

i have been using the nuvaring for about 2 and a half years and have never had a problem with it in fact i love it! However when I removed my ring this month it was about 3 in the afternoon instead of early morning I usually start my period on wednesday well here it is saturday night and all I have had is some dark spotting and a little pink when I wipe should i put my nuvaring in on sunday morning?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
hi,there is nothing to worry.mild spotting can occur commonly sometimes while removing if some abrasin occurs or can be midcycle can insert it again and continue to use to it stress free.all the best and take care.
Answered: Tue, 30 Dec 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor